Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax increase - stupifying! Nickengland

Posted by headachequeen on August 22, 2005, at 9:24:41

In reply to Re: Topamax increase - stupifying! headachequeen, posted by Nickengland on August 22, 2005, at 6:19:53

> You're very welcome Kat,
>
> Not sure if I deserve the thanks though lol - it was Racer who provided the information about bicarbonate...
>
> I'm very interested to find out this myself too ~ I know that since taking Topamax my metabilism has changed ~ sped I think. Basically i'm processing food differently, which must be the way that Topamax makes you lose weight. I havent really had any problems with cognitive effects that are enough to cause me concern. I'm interested in this bicarbonate, to see whether it can reduce any of the existing side effects I have and to see chemically what the link is. The only side effects I have are mild, but of course if I can reduce them, that'll be great and I guess for others too..
>
> Kind regards
>
> Nick


I was referring to the information about topamax being used as a sole therapy for epilepsy...
that information has made a huge difference for me...
absolutely huge...
kat


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:542426
URL: http://www.dr-bob.org/babble/20050821/msgs/545118.html